Fanghua Lin
Fanghua Lin
Professor of Mathematics, Courant Institute, New York University
Geverifieerd e-mailadres voor nyu.edu
Titel
Geciteerd door
Geciteerd door
Jaar
Elliptic partial differential equations
Q Han, F Lin
American Mathematical Soc., 2011
7882011
Nonparabolic dissipative systems modeling the flow of liquid crystals
FH Lin, C Liu
Communications on Pure and Applied Mathematics 48 (5), 501-537, 1995
5821995
A new proof of the Caffarelli‐Kohn‐Nirenberg theorem
F Lin
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1998
5011998
Monotonicity properties of variational integrals, A p weights and unique continuation
N Garofalo, FH Lin
Indiana University Mathematics Journal 35 (2), 245-268, 1986
4351986
Existence and partial regularity of static liquid crystal configurations
R Hardt, D Kinderlehrer, FH Lin
Communications in mathematical physics 105 (4), 547-570, 1986
3661986
Nonlinear theory of defects in nematic liquid crystals; phase transition and flow phenomena
FH Lin
Communications on Pure and Applied Mathematics 42 (6), 789-814, 1989
3621989
Mappings minimizing the Lp norm of the gradient
R Hardt, FH Lin
Communications on Pure and Applied Mathematics 40 (5), 555-588, 1987
3581987
On hydrodynamics of viscoelastic fluids
FH Lin, C Liu, P Zhang
Communications on Pure and Applied Mathematics 58 (11), 1437-1471, 2005
3562005
Compactness methods in the theory of homogenization
M Avellaneda, FH Lin
Communications on Pure and Applied Mathematics 40 (6), 803-847, 1987
3551987
Unique continuation for elliptic operators: a geometric‐variational approach
N Garofalo, FH Lin
Communications on pure and applied mathematics 40 (3), 347-366, 1987
3161987
Liquid crystal flows in two dimensions
F Lin, J Lin, C Wang
Archive for Rational Mechanics and Analysis 197 (1), 297-336, 2010
3012010
Partial regularity of the dynamic system modeling the flow of liquid crystals
F Lin, C Liu
Discrete & Continuous Dynamical Systems 2 (1), 1, 1996
2851996
Existence of solutions for the Ericksen-Leslie system
FH Lin, C Liu
Archive for rational mechanics and analysis 154 (2), 135-156, 2000
2662000
Nodal sets of solutions of elliptic and parabolic equations
FH Lin
Communications on Pure and Applied Mathematics 44 (3), 287-308, 1991
2451991
The analysis of harmonic maps and their heat flows
F Lin, C Wang
World Scientific, 2008
2312008
Some dynamical properties of Ginzburg-Landau vortices
FH Lin
Communications on pure and applied mathematics 49 (4), 323-360, 1996
224*1996
Geometric measure theory: an introduction
FH Lin, X Yang
Science Press, 2002
1842002
Global small solutions of 2-D incompressible MHD system
F Lin, L Xu, P Zhang
Journal of Differential Equations 259 (10), 5440-5485, 2015
1702015
Gradient estimates and blow-up analysis for stationary harmonic maps
FH Lin
Annals of mathematics, 785-829, 1999
1691999
Convergence rates in L 2 for elliptic homogenization problems
CE Kenig, F Lin, Z Shen
Archive for Rational Mechanics and Analysis 203 (3), 1009-1036, 2012
1552012
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20